# SDR CA130606009

- Difficulty date: June 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 32,039 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Plug
- Condition: Unsecure
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE OIL PLUG NOT TIGHTENED, OIL LEAKED FROM SUMP CAUSING ENGINE DAMAGE AND UNSCHEDULED LANDING.
